# SDR 200200251

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B116148
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND COMMON TO THE UPPER CHORD OF THE RIGHT WING TRAILING EDGE AUXILIARY SPAR AT WBL 425.  THIS DISCREPANCY WAS REPAIRED BY REMOVING THE DAMAGED SECTION OF CHORD AND SPLICING IN A NEW SECTION OF CHORD WITH REPAIR ANGLES PER EIA ECRA 470-57-141-02.
